# SDR SWAA2022030862854

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FORWARD SCUFF PLATE IS BROKE / ACB FORWARD SCUFF PLATE REMOVED AND REPLACED IN ACCORDANCE WITH AMM TASK 53-11-02-020-801 AND AMM TASK 53-11-02-420-801. 59351U 02MAY19
